Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : Abduljabbar Rajab, Nuha


An Approximate Solutions of Fuzzy Linear Fredholm Integral Equations

Nuha Abduljabbar Rajab; Mazin Hashim Suhhiem

Engineering and Technology Journal, 2010, Volume 28, Issue 5, Pages 918-924

The main aims of this paper are studying and modifying an approximate to solve
fuzzy linear integral equations of Fredholm type.
Two different Kinds of fuzzy functions are used to transform the ordinary linear
integral equations of Fredholm type to the fuzzy form.